| Model Number |
02.12.E0210FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032)
| Date of Event |
04/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 april 2025 lot 2345738: (b)(4) items manufactured and released on 18-dec-2023.Expiration date: 2028-12-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Additional implaints also revised: gmk-spherika 02.07.1202r tibial tray fixed cemented size 2 r (k090988) lot.2347563 batch review performed on 17 april 2025 lot 2347563: (b)(4) items manufactured and released on 24-april-2024.Expiration date: 2029-04-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 10 months after the primary, the patient came in reporting pain and stiffness and the inability to reach full extension in the knee and the cause is unknown.The surgeon explanted the tibia and polyethylene.He did a re-cut of the tibia and put in a size 1 tibia with a 14 mm poly the liner.The surgery was completed successfully.